MAUDE Adverse Event Report: SYNTHES GMBH AIMING ARM/ RADIOLUCENT; NAIL, FIXATION, BONE

SYNTHES GMBH AIMING ARM/ RADIOLUCENT; NAIL, FIXATION, BONE
Catalog Number 03.043.029
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that they opened set for a tibia nail case (tna) and found that both hooks were broken off.This hadn't been an issue in the previous case, but was now broken when opened for this case, days later.Another tna set with the arm was retrieved.When it was opened one of the hooks was broken off of it.The sets are not locked with any instrumentation to create excessive pressure.All by hand and not excessive by hand.These are from separate facilities and different surgeons.

Brand Name
AIMING ARM/ RADIOLUCENT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25398984
Report Number8030965-2026-05285
Device Sequence Number21512490
Product Code JDS
UDI-Device Identifier10886982297396
UDI-Public(01)10886982297396(10)2029725
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.029
Device Lot Number2029725
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/08/2026
06/11/2026
06/17/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/09/2026
06/11/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown